# SDR YENA20130110008

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 13,292 hours, 7,843 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Sensor
- Part number: 10023911
- Part serial: D11032064
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 4,146 hours, 2,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 663 SYR-MCO, AIRCRAFT DIVERTED TO IAD DUE TO NR 1 ENGINE BLEED OVER PRESSURE MESSAGE AT 129 PSI.  UNABLE TO RESET PER THE QRH.  REFERENCE FIM 36-14-00-810-804-A, REMOVED AND REPLACED LEFT BLEED PRESSURE SENSOR REF AMM 36-14-02.  BLEED FAIL CLEARED.
